# SDR HEEA078987

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bracket
- Part number: 407070731103
- Condition: Cracked
- Location: Seat Headrest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETENT PINS FOR HEADREST BRACKET NOT WORKING AND STICKING.
